# SDR ASAA2022080439395

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 58,041 hours, 17,249 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR STAB AND THEN WXR FAIL WHEN RADAR SELECTED. GROUNDED - YES. PERFORMED WXR BITE REF B737-800 FIM 34-43 TASK 801 FOUND WXR FAIL WXR STAB MESSAGES DISPLAYED PERFORMED POWER CYCLE OF A/C. NO HELP. RERACKED WXR RT REF AMM 34-43-41. ALL OP CHECK GOOD. ALL MESSAGES NO LONGER PRESENT.
